# SDR 20000712SH012

- Difficulty date: June 15, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N756DJ
- Make and model: Cessna U206A
- Aircraft serial: U20604005
- Engine: Cont IO520F
- System (JASC): 2434 · DC Generator-Alternator
- Part: Housing
- Part number: DOFF10300J
- Part serial: 9050791
- Condition: Loose
- Location: Alt Bolts
- Stage of operation: TO
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ALTERNATOR INOPERABLE AT TAKEOFF POWER.   AT IDLE, ALTERNATOR APPEARED TO OPERATE NORMALLY.  UPON EXAMINATION, FOUND THE COARSE THREAD INTERNAL WRENCHING BOLTS HOLDING THE ALTERNATOR CASE HALVES WERE LOOSE, WHICH AT HIGH ENGINE RPM, CAUSED THE CASE TO FLOAT ON THE ARMATURE DRIVING THE ALTERNATOR OFF-LINE.  SUBMITTER SUGGESTED MANUFACTURER OR OVERHAUL FACILITY SHOULD CONSIDER A HIGHER TORGUE VALUE ON THESE BOLTS TO CURTAIL FURTHER RROBLEMS.  THIS WAS THE SECOND OCCURRENCE ON THIS AIRCRAFT WITHIN A  100-HOUR TIME FRAME.  (X)
